Pacific Journal of Mathematics

Fixed points for orientation preserving homeomorphisms of the plane which interchange two points.

Morton Brown

Article information

Source
Pacific J. Math., Volume 143, Number 1 (1990), 37-41.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102646200

Mathematical Reviews number (MathSciNet)
MR1047399

Zentralblatt MATH identifier
0728.55001

Subjects
Primary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Citation

Brown, Morton. Fixed points for orientation preserving homeomorphisms of the plane which interchange two points. Pacific J. Math. 143 (1990), no. 1, 37--41. https://projecteuclid.org/euclid.pjm/1102646200


Export citation

References

  • [I] Beverly Brechner and Morton Brown, Mapping cylinder neighborhoods in the plane, Proc. Amer. Math. Soc, 84 (1982),433-436.
  • [2] L. E.J. Brouwer,Beweiss des ebenen Translationssatzes, Math. Ann.,72(1912), 37-54.
  • [3] Morton Brown, A new proof of Brouwer*s lemma on translation arcs, Houston J. Math., 10 (1984), 35-41.
  • [4] Morton Brown, Homeomorphisms of two-dimensional manifolds, Houston J. Math., 11 (1985), 455-469.
  • [5] M. Brown and W. D. Neumann, Proof of the Poincare Birkhoff fixed point the- orem, Michigan Math. J., 24 (1977), 21-31.
  • [6] A. Dold, Fixed point index andfixed point theorem for Euclidean neighborhood retracts, Topology,4 (1965), 1-8.
  • [7] Albert Fathi, An orbit closing proof of Brouwer's lemma on translation arcs, Lnseignement Mathematique, 33 (1987),315-322.
  • [8] John Franks, Recurrenceandfixedpoints of surface homeomorphisms, to appear, Ergodic Theory Dynamical Systems.
  • [9] John Franks,A generalization of the Poincare-Birkhofftheorem, preprint.
  • [10] E. Galliardo and C. Kottman, Fixed points for orientation preservinghomeo- morphisms which interchange two points, Pacific J. Math., 59 (1975), 21-32.
  • [II] S. Pelikan and E. Slaminka, A bound for the fixed point index of area preserving homeomorphisms of two manifolds, Ergodic Theory and Dynamical Systems,7 part 3 (1987),463-479.
  • [12] E. Slaminka,A Brouwer translation theorem for free homeomorphisms, Trans. Amer. Math. Soc, 306, No. 1 (1988),227-291.
  • [13] G. T. Whyburn, Analytic Topology, American Math. Soc. Colloquium Pub.,28 (1942).